# SDR DALA2017102407754

- Difficulty date: October 23, 2017
- Submitted: October 24, 2017
- Operation: Air carrier
- Aircraft: N373DA
- Make and model: Boeing 737832
- Aircraft serial: 29621
- Aircraft time: 58,976 hours, 24,118 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Loose
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE,  SYS B HYD SYSTEM LOW PRESSURE LIGHT CYCLED ON AND OFF EVERY 10 SECONDS.  CHECKED MFD SYS PAGE AND NOTED THE B SYS QTY AT 0.  TURNED OFF B SYS PUMP. B SYS PRESSURE REMAIND AT 2900. NO  M/C LOW PRESS LIGHT.  DECLARED EMERGENCY, LANDED NORMAL.  MAINTENANCE FOUND HYD SUPPLY LINE TO NR 2 ENGINE DRIVEN HYD PUMP LOOSE. TIGHTENED THE LINE IAW AMM 29-11.
